# SDR SWAA2022100650213

- Difficulty date: September 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS 294.5 LBL 10 WL 208.1 AT FWD GALLEY AREA 2022-486063 / [01] TOOL USED CALIPER P/N 500-196-30; S/N 14333669 CAL DUE DATE 14-JUN-23; DEPTH GAGE P/N 20915A21; S/N 009295 CAL DUE DATE 03 JUL 23.;[02] TOOL USED RADIUS GAGE P/N:S167C S/N:AE-28524 DUE DATE:29/AUG/23;[03] EQUIPMENT P/N PHASEC 3D; S/N 800YBRK; DUE DATE: 22-APR-23 WAS USED.;[04] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-23. TEMPERATURE CONTROLLER P/N 112820025 DUE DATE: 01-FEB-23.;[05] TOOL USED IS CALIPER P/N: 500-196-30 ; S/N: A20227356 DUE DATE: 30-AUG-23.
